# SDR DALA20190402086

- Difficulty date: April 2, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 62,729 hours, 34,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT OVERWING EMERG EXIT SIGNS INOP DURING EMERG LIGHT CHECK. REPLACED EMERG LIGHT BATTERY IAW MD90 AMM 33-51-03. OPS NORMAL. (LP# 4748966)
